# SDR DALA1313736803

- Difficulty date: April 21, 2013
- Submitted: May 28, 2013
- Operation: Air carrier
- Aircraft: N704X
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28163
- Aircraft time: 56,122 hours, 16,548 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N102897
- Condition: Dented
- Location: Bs 1440
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FRAME DENTED STA 1440 S25-26L.  REPAIRED IAW SRM 53-00-07, FIG 201 REPAIR 5.
